Thank you for your answer and time; below are the answers to your questions:
If the 10.4 Ca was before HCTZ (a med known to increase serum Ca as it decreases Urine Ca) then you may have primary HyperPTH but would like to see more testing to be conclusive. The thyroid tests are normal - this is not likely the cause of your symptoms. What was the Vit D level? Is there a family history or personal history of kidney stones (ie the high urine Ca).
1)The 10.4 Ca was before starting the HCTZ; as were the high 24 hour urines (545 and 261).
2)Vit D levels were 48 (20-100 ng/mL)
3)I haven't had any kidney stones, nor is there a family history; as far as I know.
Basic blood work is pretty normal nothing too far out of range; I've starting taking a multi-vitamin recently but don't suppliment Ca as I am pretty sure I get plenty in my diet. My fatigue began after starting the HCTZ a couple of weeks ago; perhaps I just need to adjust to taking the medication or it's something totally unrelated(cold or flu)???
Would recheck Ca to see if further elevated on HCTZ.
The two urine tests are discordant -- one is practically half of the other -- the 545mg is concerning but the other is normal. It would make since if the 261 were after HCTZ started. Was the calcium intake that different during the two separate tests?
Still tough to conclude HyperPTH, but this would be the most commin cause of elevated Ca in an otherwise healthy person.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.